# SDR SWIA202404250292

- Difficulty date: April 10, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 40,866 hours, 40,957 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF AFT PRESSURE BUILKHEAD AT FS621.00 JUST OUTBOARD OF LBL 36.20 AND IN LINE WITH STRINGER 15L, INTERCOSTAL/CLEAT CRACKED.   (C-CHECK RO 4/24/2024)   REMOVED AND REPLACED INTERCOSTAL/CLEAT ON AFT SIDE OF AFT PRESSURE BUILKHEAD AT FS621.00 JUST OUTBOARD OF LBL 36.20 AND IN LINE WITH STRINGER 15L IN REF TO SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLIED WITH M-337.
